# SDR SWIA202162104

- Difficulty date: September 5, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL600*
- Aircraft serial: 10242
- Aircraft time: 42,773 hours, 27,599 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L/H SIDE INTERCOSTAL HAS CORROSION AT LOWER FLANGE AT 27L IN BETWEEN FS 349.0 AND FS 364.0 AVIONICS BAY.   (C-CHECK RO 10/30/2021)   REPLACED CORRODED L/H INTERCOSTAL AT STGR 27L IN BETWEEN FS 349.0 AND FS 364.0 WITH A NEW INTERCOSTAL (P/N SH670-32075-3) REF CRJ-700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 AND DWG SH670-32050 REV J, COMPLIED WITH TASK CARD 51-900-1002-SKY, SEE CONTINUATION CARD FOR DETAILS. PRESSURE CHECK GOOD.
